# SDR DJFA2005161

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N709TA
- Make and model: Beech 400A
- Aircraft serial: RK180
- Aircraft time: 6,327 hours, 5,065 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KRFD - KSDF DURING CRUISE FLIGHT, WHILE ENRANGE TO KLEX, THE CREW NOTED THAT THE HYDRAULIC FLUID PRESSURE WAS INDICATING 2,000 PSI.  DUE TO A LONGER RUNWAY LENGTH THE AIRCRAFT WAS DIVERTED TO KSDF AND AN EMERGENCY WAS DECLARED.  A MANUAL GEAR EXTENSION WAS PERFORMED AND AN UNEVENTFUL WAS MADE.  EMERGENCY BRAKES WERE USED TO STOP THE AIRCRAFT.
